# SDR AWXA200300517

- Difficulty date: April 26, 2003
- Submitted: May 9, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 43,090 hours, 19,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5347040820000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-04 CHECK CORROSION WAS FOUND ON EXTERNAL SKIN BETWEEN FRAMES 62 AND 63, STR 42-43 LT, UNDER IFPC ANTENNA.  MAINTENANCE CUT OUT CORROSION ON EXTERNAL SKIN BETWEEN FRAMES 62 AND 63, STR 42-43 LT, UNDER IFPC ANTENNA; FABRICATED A DOUBLER; INSTALLED REPAIR PART IAW A320 SRM 53-00-11 PG 203, 209-214 FIG 203.
